# SDR AWXA200701018

- Difficulty date: August 16, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 60,316 hours, 41,039 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65528941
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-18 CHECK - CRACK FOUND ON CABIN FLOOR SUPPORT CHANNEL ASSEMBLY, BS 540, LBL 25.  REPLACED CABIN FLOOR SUPPORT CHANNEL ASSEMBLY, BS 540, LBL 25 IAW B737-300 SRM 51-40-04-0G, FIG 1.
